Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 4, 2021Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 4, 2021, 12:34 AM MDT for Baca County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2021, 12:34 AM MDT (06:34 UTC)
Expired
Jul 4, 2021, 1:15 AM MDT
In force
41 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 216 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WWUS85 KPUB 040634
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
1234 AM MDT Sun Jul 4 2021
 
COZ099-040715-
Springfield Vicinity/Baca County CO-
1234 AM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
115 AM MDT...

At 1234 AM MDT, Doppler radar was tracking a strong thunderstorm over
Stonington, or 15 miles southwest of The Saunders Elevator, moving
southeast at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsh, Vilas and Stonington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 10247 3725 10270 3761 10204 3699 10204
TIME...MOT...LOC 0634Z 313DEG 27KT 3727 10216 

$$

KTS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 3, 11:34 PM MDT, 1 hour earlier.

Area forecast discussion, Jul 3, 11:34 PM MDT, 1 hour before
Area Forecast Discussion
National Weather Service Pueblo CO
1134 PM MDT Sat Jul 3 2021

.UPDATE...
Issued at 1004 PM MDT Sat Jul 3 2021

The severe thunderstorm watch has expired as of 10PM, although a
few more showers and thunderstorms are still lingering over the
eastern plains, and are expected to stick around for a little
while longer.

UPDATE Issued at 735 PM MDT Sat Jul 3 2021

Updated severe thunderstorm watch, dropping El Paso and Pueblo
Counties. Strong to severe storms will still be possible over the
far east plains through this evening.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 358 PM MDT Sat Jul 3 2021

Main Forecast Concerns/Challenges:

1) Increased threat for strong to severe storms through mid to late
evening across the plains, mainly from Colorado Springs to Pueblo
and areas east.

2) Returning thunderstorm chances on Sunday, some of which could
become strong to severe.

Latest trends with thunderstorm development along with thermodynamic
and wind fields indicate an increased threat for strong to severe
storms this afternoon into mid to late evening. The previous thoughts
that the instability would lower across the I-25 corridor from
around Pueblo to Colorado Springs has changed, with latest RAP
analysis indicating 500-1000 j/kg of MLCAPE remaining in place along
with 25-35 kt of shear. This combined with steep mid/low lapse
rates, dewpoints around 60 degrees, and persistent/focused low to
mid level convergence will all support thunderstorm development
across Pueblo and El Paso county this afternoon into early to mid
evening. The current development in eastern Fremont county will
continue to shift more east here in the near term, though may still
become strong to severe before exiting the county. Large hail and
damaging winds will be the main threats with any severe storm in
this location this afternoon. Some isolated storms may occur further
to the south, over the far southern I-25 corridor, but anticipate
these storms to remain sub severe.

Expect all of this development to diminish by early to mid evening,
with focus shifting to likely upstream thunderstorm development
across north central CO. These storms, riding along a southward
moving mid level trough and within surface trough axis, will dive
southeast into eastern Crowley and Kiowa counties this evening,
around 6-8 pm. High dewpoint air in the 60s, MLCAPE values in the
1000-1500 j/kg range, and bulk shear in the 30-40 kt range will
support a continued threat for severe storms during this time. Still
think that half dollar size hail and winds over 60 mph will be the
main risks. This development will shift southeast with time, moving
through other areas along and east of a La Junta to Kim line.
Guidance varies with the intensity of the storms by late evening,
likely given the later time of the day. However, think there will
remain a chance for these storms to remain severe as they push
through all of far southeast CO very late this evening.

Another day of thunderstorm development is expected across southern
CO on Sunday, also with the threat of strong to severe storms. Can't
rule out a strong to severe storm anywhere across the plains Sunday
afternoon, though a higher risk for severe storms is expected across
the far eastern plains where stronger focus, higher dewpoint air,
and much higher instability will reside.

.LONG TERM...(Sunday night through Saturday)
Issued at 358 PM MDT Sat Jul 3 2021

Main Forecast Concerns/Challenges:

1) Severe storms possible over the southeast corner Sunday night

2) Burn scar monitoring needed Monday and Tuesday

Sunday night...Models are indicating that through the first half of
the night, activity will likely persist along the I-25 corridor and
the eastern plains, with a chance for stronger to severe storms over
the southeast corner. SPC painted the area with a Slight chance for
severe storms, and given the good 0-6km bulk shear and heavy CAPE
forecast for that area, this looks reasonable. Storm threats will be
hail over an inch in diameter and strong wind gusts in excess of 60
mph, along with the possibility of an isolated tornado. Activity
will taper off after midnight, with overnight lows in the 50s for
the high valleys and 60s for the plains. The warmest temps will be
along the CO/KS border where dewpoints are forecast to be the
highest.

Monday and Tuesday...Models are showing run-to-run consistency on
showing Mon and Tue as potential heavy rain days for the mts and I-
25 corridor. The upper ridge of high pressure over the Four Corners
will edge to the northwest, allowing an upper disturbance to cross
the northern Rockies on Monday. This upper level support, combined
with abundant moisture and easterly winds through the column, will
help initiate more convection over the mts and adjacent plains
Monday aftn and eve. As this disturbance continue east-southeast
overnight, a cold front will push into eastern Colorado early
Tuesday, setting up for a slightly cooler day but with another
enhanced round of convection firing off of the higher terrain by
midday. Area burn scars will need to be monitored both days. As for
temps, the high valleys will warm into the 80s both days. Across the
plains, expect the mid 80s to mid 90s on Mon, then 80s on Tue.

Wednesday...This looks like the driest day of the extended forecast,
as the upper high positions right over the Four Corners. Expect
isolated convection over the higher terrain through the aftn and
early eve, with high temps in the 80s for most locations.

Thursday through Saturday...Latest long range models are now showing
the upper high wavering and trying to slide back to the west.
Another shortwave crosses the northern Rockies Thu, then the Dakotas
on Fri, which would help provide the needed lift for enhanced
convection into the weekend, if the upper ridge does move to the
west. For now, the extended procedure indicates that very hot temps
will return to the eastern plains Thu and Fri, with isolated to low
end scattered convection each day over the higher terrain. On Sat,
temps cool by about 10 degrees across the plains along with greater
convection chances as the upper ridge pushes towards the West Coast.
How this ends up remains to be seen, but models do indicate that a
continued busy pattern may be setting up for the region. Moore

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1123 PM MDT Sat Jul 3 2021

Prevailing VFR conditions are expected at KALS, KCOS, and KPUB over
the next 24 hours.

KALS: Winds will be light overnight tonight, turning generally
northeasterly tomorrow. Showers are expected to form near the
terminal after 21Z, although confidence is currently low on anything
directly impacting the terminal.

KCOS and KPUB: Winds will weaken somewhat overnight, before becoming
easterly tomorrow. By about 21Z, winds at both terminals will become
gusty, up to around 20 mph, and from the east. Showers and
thunderstorms are expected in the area after 21Z tomorrow.
Confidence on precipitation directly impacting KCOS and KPUB is
moderate, so left as VCSH for now, with confidence at KCOS being
slightly higher. Precipitation is expected to pass on by 03Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GARBEROGLIO
SHORT TERM...RODRIGUEZ
LONG TERM...MOORE
AVIATION...GARBEROGLIO
Hazardous weather outlook, Jul 3, 11:54 AM MDT, 12 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1154 AM MDT Sat Jul 3 2021

COZ058>089-093>099-041800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1154 AM MDT Sat Jul 3 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few severe thunderstorms are possible late this afternoon and
evening over the southeast plains, generally east of a Limon to La
Junta to Kim line. Half dollar size hail and winds over 60 mph
will be the main risks, along with frequent cloud to ground
lightning and locally heavy rainfall. Elsewhere across the area
today, scattered afternoon and early evening thunderstorms are
expected with brief heavy rainfall, strong and gusty winds to 50
mph, small hail, and cloud to ground lightning possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms are possible over the Colorado-Kansas border
on Sunday afternoon and evening. Large hail, gusty winds, and an
isolated weak tornado are possible.

Flash flooding will be a concern over the Spring, Decker, Junkins,
and Hayden Pass burn scars, as well as the Chalk Cliffs and areas
that have saturated soils on Sunday, Monday, and Tuesday, with
Monday and Tuesday being higher risk days.

A lull in thunderstorms is expected on Wednesday, but daily
thunderstorms return on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over all of south central and southeast Colorado this
afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 3, 7:53 PM MDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
753 PM MDT Sat Jul 3 2021

COZ095-096-040230-
Western Kiowa County CO-Eastern Kiowa County CO-
753 PM MDT Sat Jul 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA COUNTY UNTIL 830 PM
MDT...

At 753 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Kit Carson to 6 miles southeast
of Wild Horse Point. Movement was southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Haswell and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3827 10330 3852 10345 3853 10317 3861 10317
      3861 10266 3857 10262
TIME...MOT...LOC 0153Z 329DEG 28KT 3879 10298 3851 10341

kam
Special weather statement, Jul 3, 8:30 PM MDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
830 PM MDT Sat Jul 3 2021

COZ095>098-040315-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
830 PM MDT Sat Jul 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...KIOWA AND
NORTHERN BENT COUNTIES UNTIL 915 PM MDT...

At 830 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Cheyenne Wells to 9 miles
northwest of Eads to near Haswell. Movement was east at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eads, Sheridan Lake, Haswell, Neeoshe Reservoir, Sweetwater
Reservoir, Chivington, Brandon, Blue Lake, Neegronda Reservoir,
Arlington and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3845 10218 3823 10266 3809 10326 3842 10338
      3853 10323 3853 10317 3857 10318 3861 10311
      3862 10221 3858 10215
TIME...MOT...LOC 0230Z 288DEG 37KT 3884 10256 3860 10285 3844 10327

kam
Special weather statement, Jul 3, 9:42 PM MDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
942 PM MDT Sat Jul 3 2021

COZ095>098-040415-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
942 PM MDT Sat Jul 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS...EASTERN KIOWA
AND BENT COUNTIES UNTIL 1015 PM MDT...

At 942 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Towner to 8 miles
southeast of Brandon to near John Martin Reservoir. Movement was
southeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lamar, Las Animas, Granada, Wiley, Sheridan Lake, Hartman, Neeoshe
Reservoir, McClave, Chivington, Brandon, Towner, Bristol, Sweetwater
Reservoir, Hasty, Neegronda Reservoir, Queens Reservoir, John Martin
Reservoir, Caddoa and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3766 10289 3789 10326 3811 10334 3851 10242
      3862 10229 3861 10205 3815 10205
TIME...MOT...LOC 0342Z 301DEG 37KT 3862 10199 3834 10237 3809 10302

kam
Special weather statement, Jul 3, 11:13 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1113 PM MDT Sat Jul 3 2021

COZ097>099-040600-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
1113 PM MDT Sat Jul 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHERN BACA
AND SOUTHEASTERN BENT COUNTIES UNTIL MIDNIGHT MDT...

At 1113 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Coolidge to 14 miles
northeast of Two Buttes Reservoir to 12 miles north of Pritchett.
Movement was southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Springfield, Vilas, Two Buttes and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3717 10259 3755 10295 3791 10253 3803 10205
      3761 10204
TIME...MOT...LOC 0513Z 305DEG 23KT 3793 10207 3781 10242 3755 10281

kam
Special weather statement, Jul 3, 11:56 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1156 PM MDT Sat Jul 3 2021

COZ098-099-040630-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
1156 PM MDT Sat Jul 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND EASTERN
BACA COUNTIES UNTIL 1230 AM MDT...

At 1156 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles northwest of Johnson City to 10 miles
northwest of The Saunders Elevator to near Springfield. Movement was
southeast at 70 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Springfield, Walsh, Vilas, Two Buttes and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3699 10229 3732 10273 3802 10207 3799 10204
      3700 10204
TIME...MOT...LOC 0556Z 309DEG 61KT 3778 10191 3754 10220 3735 10259

kam
Special weather statement, Jul 4, 12:34 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1234 AM MDT Sun Jul 4 2021

COZ099-040715-
Springfield Vicinity/Baca County CO-
1234 AM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
115 AM MDT...

At 1234 AM MDT, Doppler radar was tracking a strong thunderstorm over
Stonington, or 15 miles southwest of The Saunders Elevator, moving
southeast at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsh, Vilas and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 10247 3725 10270 3761 10204 3699 10204
TIME...MOT...LOC 0634Z 313DEG 27KT 3727 10216

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:13 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jul 3, 6:15 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jul 3, 6:20 PM MDTSpecial Weather StatementPUBBent25 min
Jul 3, 6:29 PM MDTFlash Flood WarningPUBEl Paso94 min
Jul 3, 6:59 PM MDTSpecial Weather StatementPUB31 min
Jul 3, 7:29 PM MDTSpecial Weather StatementPUB31 min
Jul 3, 7:53 PM MDTSpecial Weather StatementPUBKiowa37 min
Jul 3, 8:30 PM MDTSpecial Weather StatementPUBKiowa45 min
Jul 3, 9:07 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa38 min
Jul 3, 9:42 PM MDTSpecial Weather StatementPUBBent, Prowers33 min
Jul 3, 10:46 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers29 min
Jul 3, 11:13 PM MDTSpecial Weather StatementPUBBaca47 min
Jul 3, 11:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jul 4, 1:36 PM MDTSpecial Weather StatementPUBTeller24 min
Jul 4, 1:50 PM MDTSpecial Weather StatementPUBFremont40 min
Jul 4, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 4, 2:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 4, 2:17 PM MDTSpecial Weather StatementPUBDouglas43 min
Jul 4, 2:26 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 4, 2:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 4, 2:53 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 4, 3:37 PM MDTSpecial Weather StatementPUBCuster38 min
Jul 4, 3:45 PM MDTSpecial Weather StatementPUBFremont45 min
Jul 4, 3:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 4, 3:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 4, 4:06 PM MDTSpecial Weather StatementPUBCuster24 min
Jul 4, 4:17 PM MDTSpecial Weather StatementPUBElbert28 min
Jul 4, 4:33 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 4, 4:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jul 4, 4:38 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 4, 4:49 PM MDTSpecial Weather StatementPUBChaffee26 min
Jul 4, 4:57 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo2 hr
Jul 4, 4:59 PM MDTSevere Thunderstorm WarningPUBCrowley46 min
Jul 4, 5:11 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero36 min
Jul 4, 5:17 PM MDTSpecial Weather StatementPUB28 min
Jul 4, 5:20 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 4, 5:26 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero22 min
Jul 4, 5:27 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa33 min
Jul 4, 5:29 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas31 min
Jul 4, 5:31 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jul 4, 5:47 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 4, 5:57 PM MDTSevere Thunderstorm WarningPUBBaca48 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.